Hi I was put on 37.5 pills of phentermine back in Late July...I had a 3 months script.I was lossing weight so my dr.approved 1 more month.I have done well.Its been a very stressful time over the last year.My husband abd I split up in aug 2012. Im out of phentermine now and wondering if i should worry about any withdrawals> I sure dont need that. I feel better about my self than i have in years. I was usually taling 1/2 pil in am and 1/2 pi;; early afternoon,Does anything think I might have withdrawls or should i call dr. and ask for enough to taper off.I have only had 1/2 one in days. What side effects might I have if i hacve withdrawals? Thanks so much
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.